# SDR COEA2008120101976

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0103
- Aircraft time: 9,189 hours, 11,032 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 263401783
- Condition: Loose
- Location: Elevator
- Part time: 9,189 hours, 11,032 cycles
- Component: Elevator, Cessna
- Component part number: 263400039
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT INBOARD CONTROL HORN ATTACHMENT RIVETS FOUND WORKING ON ELEVATOR TORQUE TUBE ASSY.  LT ELEVATOR CONTROL HORN EXHIBITED ROTATIONAL MOVEMENT ON TORQUE TUBE. UPON REMOVAL OF HORN FROM TORQUE TUBE, FOUND WEAR WAS LIMITED TO RIVETS.  REMOVED AND REPLACED TORQUE TUBE ASSY ATTACHMENT RIVETS.
